MathSciNet Relay Station
MathSciNet bibliographic data
MR1401834 60F05 (62G30)
Ho, Hwai-Chung; Hsing, Tailen On the asymptotic expansion of the empirical process of long-memory moving averages. Ann. Statist. 24 (1996), no. 3, 992–1024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement